# SDR CA140125002

- Difficulty date: January 21, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp AS355*
- Aircraft time: 294 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 2560 · Emergency Equipment
- Part: Shoulder Belt
- Part number: 2000115121
- Condition: Malfunctioned
- Location: Seat
- Part time: 307 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SEAT SHOULDER HARNESS WON`T RETRACT.
